# SDR UALA2012071803899

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 48,502 hours, 5,910 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS PRIMARY FAIL PRIMARY (HYDRAULIC) FLAPS DRIVE FAILURE.  FLAPS OPERATING IN SECONDARY (ELECTRIC) MODE.  CAUTION  MSG01- LATCHED DESCENT MODE DEPENDENT; FLAPS PRIMARY LOW SPEED SOLENOID CIRCUIT IS OPEN.  DB- FSEU 1 MSG02, LATCHED DESCENT MODE DEPENDENT; FLAPS PRIMARY LOW SPEED SOLENOID CIRCUIT IS OPEN. MSG-2720371 LATCHED DC MODE MSG-2720371 LATCHED DC MODE.  MSG NR 27-25511.  REPLACED LOW SPEED SOLENOID PER AMM.  VERIFIED LEAK CHECK.  NO LEAK.  OPS CHECKED OK.  MAT GRD TEST PASSED.
